Hi thanks everyone for your messages yesterday they helped no end my son has...

%d comments
  • My 10 years old had it for 4 months and stopped it recently. Just waiting to see if the bad headache will come back. She still gets headache but a lot milder

  • Thanks are you stopping it because of side effects?? X

  • The doctor suggested to try it for 4 months only , then stop it and if the headache get worse again go and see him. Meanwhile she is having vit b2 (riboflavin) 200 mg per day, it's safe and many people claim that it is improving their headache.

  • Ahh thanks for your feedback I'm not sure I want him on tablets forever but I'll see if they help with the headaches - maybe I'll look into the B2 can you take these alongside the migraine tablets??

  • Yes, you can. I got them from Holland and Barrett, because their stuff is always the best quality.

  • You have to try it for at least 3 months to see the full benefit of it, it's worth it to try

  • My kids were on it when they were younger. To be honest, it didn't work fir them, but I know it works well for lots of people.

  • my son was given it, sadly the side effects out weighed any good they did for him...mood swings and over eating...but that's not to say it wont work for your child...I took him off it purely because I was also given the same dose for mine 0.5mg and these are not tested on children and should only be given to children over 12...despite the drs and paediatricians bending the rules...who knows what long term damage they can do as they are essentially a beta blocker like propranolol which they also tried us with

  • I personally didn't want my child on adult medication, we have had migraines with him for 6 years and and he is nearly 11 now...I have to say I think that finally despite being under a pediatrian and me going down every route for a solution he may just be out growing them. he went from 4 a month with vomiting for many years and now maybe 1 every 2 months...saying that he doesn't eat anything with E numbers in, drinks lots of water, doesn't eat crap food or sweets often, he has a good routine. he is allowed to drink water in class to aid hydration and might be worth going for a colour test at the opticians..my son was also given coloured plastic overlays and coloured books at school to take the glare off black writing on white paper which can affect eyes and cause migraine. as he is older now and so used to suffering, he now takes one calpol melt as soon as his head hurts and if poss takes himself up to bed for a sleep and 8/10 times it goes and there is no vomiting...hope any of this can be of help to consider x

  • I dont know if this will help him, i was advised to cut out anything with aspartame or sweetners in also cut out all things like pickles including things with vinegar flavour, i only drink 7up now along with tea n coffe and mine have dropped dramatically im also on topiramate and amytritalin xx

  • ThAnkyou Janine I am a bit worried about starting on them after reading the side effects another lady on here suggested b2 vitamins so might give that a go instead - i just don't want him missing loads of school if they are going to become more frequent x x